GROUPS OF AUTOMORPHISMS OF CHEVALLEY ALGEBRAS

Articles > Article ยท 2001

Authors: KN PONOMAREV, Alev FIRAT

Communications in Algebra, Journal Indexed in SCI Expanded, International, WoS, 2001, vol 29, pp 4139-4155

DOI: 10.1081/agb-100105993

Summary

In the paper we present an extension of Segal theorem on Lie algebra automorphisms of upper triangular nilpotent matrices to the whole class of nilpotent subalgebras generated by positive parts of indecomposable Chevalley algebras.

View details